MathSciNet Relay Station
MathSciNet bibliographic data
MR640227 (83f:32004) 32A15
Dahmen, Wolfgang; Micchelli, Charles A. On entire functions of affine lineage. Proc. Amer. Math. Soc. 84 (1982), no. 3, 344–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement